# SDR AU010333

- Difficulty date: April 6, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 539647
- Condition: Faulty
- Location: Engine
- Part time: 2,146 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING PRE-PURCHASE INSPECTION IT WAS FOUND THAT THE LOG BOOK ENTRY INDICATED THAT ONLY ONE NEW PISTON PIN HAD BEEN FITTED ANDTHAT THE OTHER FIVE HAD BEEN INSPECTED BY MAGNETIC PARTICLE INSPECTION AND REFITTED. AD/CON/62 AND TCM SB M87-11 REV 2STATES THAT NEW PISTON PINS BE FITTED. OVERHAUL FACILITY STATES THAT ALL OF THE PISTON PINS WERE REPLACED. AN ANOMALY EXISTS BETWEEN THE LOG BOOK AND THE OVERHAUL FACILITY.
